# SDR F3LA200800221

- Difficulty date: May 1, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 15,382 hours, 7,397 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 2571 · Battery Box Structure
- Part: Battery Box
- Part number: D5391215720000
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 S1 C CHECK INSPECTION NOTED THE FORWARD BATTERY TRAY AFT OUTBOARD MOUNT HAS EXCESSIVE PLAY CAUSING FRETTING.  MAINTENANCE REMOVED AND REPLACED AFT OUTBOARD MOUNT FROM FORWARD BATTERY TRAY IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-42-11.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
